Some withdrawals from addictive substances can be life threatening.Since you are ashamed to be more explicit,no one can really advise anything,but DO see a doctor if you need advice
If they're more than you think you can handle, see your doc.<br />
Otherwise, hang in there and be kind to yourself. <br />
Withdrawal symptoms can last up to around four weeks and can include anxiety, sweats (without fever), fatigue, irritability, cravings, loss of appetite, and so on.<br />
Now's the time to be eating well, getting plenty of sleep, and letting family know that you're unwell if they get concerned.
If you'd rather not say what it is you're addicted to, try medical books, or an encyclopedia. I recommend a site called Erowid, for an honest answer about anything that gets you high, good or bad. There is an exstensive list. Click on plants & drugs. I have no doubt, whatever it is you've been taking, will be listed. Good luck.
Honey please get help! Tell someone that you know really cares about you and can support you in this, and definitely see a doctor!
What are you withdrawing from i will be able to help more if i knew
First step is admitting to it. If you dont want to put it on here we can talk through my email
It depends what it is and mostly... where You are?
what are you addicted to?
then you should see a doctor if your sick and or in pain
That makes helping You difficult. I was trying to write in as a personal message, but Your setting do not allow to. Feel free to write to me, if you want.
What from ????